# SDR SWAA2022021669614

- Difficulty date: February 6, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M2335 INOP / [01] REMOVED AND REPLACED BATTERY PACK M2335 AND PERFORMED GOOD INSTALLATION TEST AS PER AMM TASK 33-51-06-960-805.;[02] COMPLETED STEP 1;[03] OK TO CLOSE RETURN AIR GRILLE AT STA 500C LH;[04] CLOSED RETURN AIR GRILLE AT STA 500C LH AS PER AMM TASK 21-23-03-400-802.;[05] VERIFIED CORRECTIVE ACTION 4 AND GOOD OPS CHECK PER AMM TASK 33-51-06-960-805.
